# SDR ASAA2019051329321

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 46,879 hours, 13,932 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ESN 894137 TC 78472010 FOUND 3 SPACERS DISBONDED. POSITIONS 19, 21, AND 23. GROUNDED - YES. REPLACED 3 EA. SPACERS @ POSITIONS 19, 21, AND 23. REF T/C #78472010.
